# SDR 08FDEA02187

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57971445200
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON RT WING OUTBD FLAP LOWER SKIN AFT OF FWD SPAR BETWEEN RIB NR 3 AND RIB NR 4, MEASURING 6.9 IN BY 8.6 IN REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED OUTER SKIN REPAIR ON RT WING OUTBD FLAP LOWER SKIN BETWEEN RIB NR 3 AND RIB NR 4 IAW A310-200 SRM 57-53-12,FIG 210.  THIS IS AN AIRBUS REPAIR AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
